• janis gorsline posted an update 1 week, 5 days ago

    I started on Ofev this two days ago. I took my first 150 mg. tablet at 9 a.m. I was lucky and had NO side effects. So at 9 p.m. I took my 2nd 150 gm pill and no side effects until I woke up in the middle of the night with nausea and stomach pains. They wouldn’t subside so I decided to take a 50 mg gravol and use a heating pad on my stomach. This did work. Nausea and stomach pain did go away after about 1/2 hour. This was upsetting for me so I am going to call Head Start on Monday to see what they say.

    • Hello Janis, sorry your first day in ofev didn’t go to well. It’s good you are calling your medical provider. Keep us posted on any changes. Take care, mark.

Copyright © 2017-2020 All rights reserved.

©2020 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account